# SDR DHL2006801535

- Difficulty date: April 5, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 83,564 hours, 31,809 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Misdrilled
- Location: Bs 857
- Part time: 83,564 hours, 31,809 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMPT FLOORBEAM UPPER FLANGE MISDRILLED HOLE STA 857.125 LBL 37.5.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 03-28-06, EO# AST060304 DATED 03-16-06.  REMOVED FASTENERS IAW SRM 51-1-21, SRM 51-1-20D.  CUT OUT DAMAGED SECTION IAW EO# AST060304.  PERFORMED NDT INSPECTION IAW DC8 NDT SPM PART 06-10-01-001.  FABRICATED REPAIR ANGLE (AL7075T6 511 0.250") AND FILLER (AL7075T6 511 0.280") AND SHIM (AL7075T6 0.063") IAW EO# AST060304.  HEAT TREATED FILLER FROM AL7075T6511 TO 7075T6 IAW SRM 51-1-1 PG. 1,13,17.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11.  INSTALLED REPAIR PARTS IAW EO# AST 060304, SRM 51-1-20D, SRM 51-3-1.
